# SDR USAA2010093092152

- Difficulty date: September 18, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 652072354
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACK ON CLOSE OUT WEB AT FORWARD CARGO DOOR FRAME AT LOWER END AT BS 490, S25R.  REPAIRED CLOSE OUT WEB AT FORWARD CARGO DOOR FRAME AT LOWER END AT BS 490, S25R IAW B737 SRM 51-70-13.
